Skip to main content

Can Adderall cause constipation?

Medically reviewed by Drugs.com. Last updated on April 6, 2021.

I have been taking it for couple years and recently something changed. I happened to look at side effects and that was one of them. I am also aware of all the reasons for constipation, and my diet is good, moderate exercise, more strength training then cardio usually.

Official Answer

by Drugs.com

Yes, constipation is a very common side effect of adderall.
If you need to continue taking adderall you may need to take a natural laxative on a regular basis to counteract this side effect. eg. Metamucil (psyllium)

Talk with your pharmacist or doctor for more advice.

Click on these links for more information:
https://www.drugs.com/sfx/adderall-side-effects.html
https://www.drugs.com/health-guide/constipation-and-impaction.html

Related Medical Questions

Drug Information

Related Support Groups